Hermitian vector bundles and extension groups on arithmetic schemes II. The arithmetic Atiyah extension
From probability to geometry (I) - Volume in honor of the 60th birthday of Jean-Michel Bismut, Astérisque no. 327  (2009), p. 361-424
@incollection{AST_2009__327__361_0,
     author = {Bost, Jean-Beno\^\i t and K\"unnemann, Klaus},
     title = {Hermitian vector bundles and extension groups on arithmetic schemes II. The arithmetic Atiyah extension},
     booktitle = {From probability to geometry (I) - Volume in honor of the 60th birthday of Jean-Michel Bismut},
     editor = {Dai Xianzhe and L\'eandre R\'emi and Xiaonan Ma and Zhang Weiping},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {327},
     year = {2009},
     pages = {361-424},
     zbl = {1200.14049},
     mrnumber = {2642363},
     language = {en},
     url = {http://www.numdam.org/item/AST_2009__327__361_0}
}
Bost, Jean-Benoît; Künnemann, Klaus. Hermitian vector bundles and extension groups on arithmetic schemes II. The arithmetic Atiyah extension, in From probability to geometry (I) - Volume in honor of the 60th birthday of Jean-Michel Bismut, Astérisque, no. 327 (2009), pp. 361-424. http://www.numdam.org/item/AST_2009__327__361_0/

[1] B. Angéniol & M. Lejeune-Jalabert - Calcul différentiel et classes caractéristiques en géométrie algébrique, Travaux en Cours, vol. 38, Hermann, 1989. | MR 1001363 | Zbl 0749.14008

[2] M. F. Atiyah - "Complex analytic connections in fibre bundles", Trans. Amer. Math. Soc. 85 (1957), p. 181-207. | Article | MR 86359 | Zbl 0078.16002

[3] A. Baker & G. Wüstholz - "Logarithmic forms and Diophantine geometry", New Mathematical Monographs, Cambridge Univ. Press, 2007. | MR 2382891 | Zbl 1145.11004

[4] D. Bertrand - "Points rationnels sur les sous-groupes compacts des groupes algébriques", Experiment. Math. 4 (1995), p. 145-151. | Article | MR 1377415 | Zbl 0859.11046

[5] D. Bertrand, "Relative splitting of one-motives", in Number theory (Tiruchirapalli, 1996), Contemp. Math., vol. 210, Amer. Math. Soc., 1998, p. 3-17. | Article | MR 1478482 | Zbl 1043.11054

[6] S. Bosch, W. Lütkebohmert & M. Raynaud - Néron models, Ergebnisse Math. Grenzg. (3), vol. 21, Springer, 1990. | MR 1045822 | Zbl 0705.14001

[7] J.-B. Bost & K. Künnemann - "Hermitian vector bundles and extension groups on arithmetic schemes. I. Geometry of numbers", preprint arXiv:math.NT/0701343, to appear in Adv. in Math. | MR 2565554 | Zbl 1187.14027

[8] R.-O. Buchweitz & H. Flenner - "The Atiyah-Chern character yields the semiregularity map as well as the infinitesimal Abel-Jacobi map", in The arithmetic and geometry of algebraic cycles (Banff, AB, 1998), CRM Proc. Lecture Notes, vol. 24, Amer. Math. Soc., 2000, p. 33-46. | Article | MR 1736875 | Zbl 1040.14004

[9] R.-O. Buchweitz & H. Flenner, "A semiregularity map for modules and applications to deformations", Composito Math. 137 (2003), p. 135-210. | Article | MR 1985003 | Zbl 1085.14503

[10] S.-S. Chern - "Characteristic classes of Hermitian manifolds", Ann. of Math. 47 (1946), p. 85-121. | Article | MR 15793 | Zbl 0060.41416

[11] B. Conrad - "Chow's K/k-image and K/k-trace, and the Lang-Néron theorem", Enseign. Math. 52 (2006), p. 37-108. | MR 2255529 | Zbl 1133.14028

[12] P. Deligne - "Théorème de Lefschetz et critères de dégénérescence de suites spectrales", Publ. Math. I.H.É.S. 35 (1968), p. 259-278. | Numdam | Zbl 0159.22501

[13] P. Deligne, Équations différentielles à points singuliers réguliers, Lecture Notes in Math., vol. 163, Springer, 1970. | MR 417174 | Zbl 0244.14004

[14] P. Deligne, "Intersections sur les surfaces régulières", in Groupes de monodromie en géométrie algébrique (SGA 7 II), Lecture Notes in Math., vol. 340, 1973, p. 1-38. | Article | Zbl 0272.14003

[15] P. Deligne, "Intégration sur un cycle évanescent", Invent. Math. 76 (1984), p. 129-143. | Article | MR 739629 | Zbl 0538.13007

[16] W. Fulton - Intersection theory, second ed., Ergebnisse Math. Grenzg.. 3. Folge. A Series of Modern Surveys in Mathematics, vol. 2, Springer, 1998. | MR 1644323 | Zbl 0885.14002

[17] H. Gillet & C. Soulé - "Arithmetic intersection theory", Publ. Math. I.H.É.S. 72 (1990), p. 93-174. | Numdam | MR 1087394 | Zbl 0741.14012

[18] H. Gillet & C. Soulé, "Characteristic classes for algebraic vector bundles with Hermitian metric. I", Ann. of Math. 131 (1990), p. 163-203. | Article | MR 1038362 | Zbl 0715.14018

[19] R. Godement - Topologie algébrique et théorie des faisceaux, Hermann, 1973. | MR 345092 | Zbl 0275.55010

[20] P. Griffiths & J. Harris - Principles of algebraic geometry, Wiley-Interscience, 1978. | MR 507725 | Zbl 0408.14001

[21] A. Grothendieck - Fondements de la géométrie algébrique. [Extraits du Séminaire Bourbaki, 1957-1962.], Secrétariat mathématique, 1962. | MR 146040 | Zbl 0239.14001 | Zbl 0239.14002

[22] A. Grothendieck, "Éléments de géométrie algébrique. III. Étude cohomologique des faisceaux cohérents. II", Publ. Math. I.H.É.S. 17 (1963). | Numdam | MR 163911 | Zbl 0122.16102

[23] A. Grothendieck, "Éléments de géométrie algébrique. IV. Étude locale des schémas et des morphismes de schémas IV", Publ. Math. I.H.É.S. 32 (1967). | Numdam | MR 238860 | Zbl 0153.22301

[24] M. Hindry, A. Pacheco & R. Wazir - "Fibrations et conjecture de Tate", J. Number Theory 112 (2005), p. 345-368. | Article | MR 2141536 | Zbl 1082.11044

[25] L. Illusie - Complexe cotangent et déformations. I, Lecture Notes in Math., vol. 239, Springer, 1971. | MR 491680 | Zbl 0224.13014

[26] B. Kahn - "Sur le groupe des classes d'un schéma arithmétique", with an appendix by M. Hindry, Bull. Soc. Math. France 134 (2006), p. 395-415. | Article | Numdam | MR 2245999 | Zbl 1222.14048

[27] N. M. Katz - "Nilpotent connections and the monodromy theorem: Applications of aresult of Turrittin", Publ. Math. I.H.É.S. 39 (1970), p. 175-232. | Article | Numdam | MR 291177 | Zbl 0221.14007

[28] S. L. Kleiman - "Toward a numerical theory of ampleness", Ann. of Math. 84 (1966), p. 293-344. | Article | MR 206009 | Zbl 0146.17001

[29] S. L. Kleiman, "Les théorèmes de finitude pour le foncteur de Picard", in Groupes de monodromie en géométrie algébrique (SGA 6), Lecture Notes in Math., vol. 225, 1971, p. 616-666. | Zbl 0227.14007

[30] S. Kobayashi & K. Nomizu - Foundations of differential geometry. Vol I, Interscience Publishers, a division of John Wiley & Sons, New York-London, 1963. | MR 152974 | Zbl 0119.37502

[31] S. Lang - Introduction to transcendental numbers, Addison-Wesley Publishing Co., Reading, Mass.-London-Don Mills, Ont., 1966. | MR 214547 | Zbl 0144.04101

[32] S. Lang & A. Néron - "Rational points of abelian varieties over function fields", Amer. J. Math. 81 (1959), p. 95-118. | Article | MR 102520 | Zbl 0099.16103

[33] B. Mazur & W. Messing - Universal extensions and one dimensional crystalline cohomology, Lecture Notes in Math., vol. 370, Springer, 1974. | MR 374150 | Zbl 0301.14016

[34] W. Messing - "The universal extension of an abelian variety by a vector group", in Symposia Mathematica, Vol. XI (Convegno di Geometria, INDAM, Rome, 1972), Academic Press, 1973, p. 359-372. | MR 337991 | Zbl 0285.14009

[35] D. Mumford & J. Fogarty - Geometric invariant theory, second ed., Ergebnisse Math. Grenzg., vol. 34, Springer, 1982. | MR 719371 | Zbl 0504.14008

[36] S. Nakano - "On complex analytic vector bundles", J. Math. Soc. Japan 7 (1955), p. 1-12. | Article | MR 73263 | Zbl 0068.34403

[37] P. Sastry & Y. L. L. Tong - "The Grothendieck trace and the de Rham integral", Canad. Math. Bull. 46 (2003), p. 429-440. | Article | MR 1994868 | Zbl 1066.14020

[38] T. Schneider - "Zur Theorie der Abelschen Funktionen und Integrale", J. reine angew. Math. 183 (1941), p. 110-128. | JFM 67.0147.02 | MR 6170

[39] J-P. Serre - Groupes algébriques et corps de classes, Publications de l'institut de mathématique de l'université de Nancago, VII. Hermann, Paris, 1959. | MR 103191 | Zbl 0318.14004 | Zbl 0097.35604

[40] C. T. Simpson - "Transcendental aspects of the Riemann-Hilbert correspondence", Illinois J. Math. 34 (1990), p. 368-391. | MR 1046569 | Zbl 0727.34007

[41] M. Spivak - A comprehensive introduction to differential geometry. Vol. II, published by M. Spivak, Brandeis Univ., Waltham, Mass., 1970. | MR 271845 | Zbl 0202.52201

[42] M. Waldschmidt - "Nombres transcendants et groupes algébriques", Astérisque 69-70 (1979). | Numdam | Numdam | Zbl 0428.10017

[43] R. O. J. Wells - Differential analysis on complex manifolds, second ed., Graduate Texts in Math., vol. 65, Springer, 1980. | MR 608414 | Zbl 0435.32004

[44] G. Wüstholz - "Algebraische Punkte auf analytischen Untergruppen algebraischer Gruppen", Ann. of Math. 129 (1989), p. 501-517. | Article | MR 997311 | Zbl 0675.10025